International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

20 April 2008

Volume 56, Issue 11

Pages 1969–2150

  1. Research Articles

    1. Top of page
    2. Research Articles
    3. Short Communications
    1. Time-domain BEM solution of convection–diffusion-type MHD equations (pages 1969–1991)

      N. Bozkaya and M. Tezer-Sezgin

      Article first published online: 17 JUL 2007 | DOI: 10.1002/fld.1570

    2. A general Riemann solver for Euler equations (pages 1993–2020)

      Hao Wu and Zhijun Shen

      Article first published online: 23 AUG 2007 | DOI: 10.1002/fld.1580

    3. Simple efficient algorithm (SEA) for shallow flows with shock wave on dry and irregular beds (pages 2021–2043)

      Alireza Zia and Mohamad Ali Banihashemi

      Article first published online: 29 AUG 2007 | DOI: 10.1002/fld.1585

    4. Collocated finite volume schemes for the simulation of natural convective flows on unstructured meshes (pages 2045–2068)

      Eric Chénier, Robert Eymard, Raphaèle Herbin and Ouardia Touazi

      Article first published online: 26 SEP 2007 | DOI: 10.1002/fld.1603

    5. Simple treatment of non-aligned boundaries in a Cartesian grid shallow flow model (pages 2091–2110)

      Qiuhua Liang and Alistair G. L. Borthwick

      Article first published online: 20 SEP 2007 | DOI: 10.1002/fld.1615

  2. Short Communications

    1. Top of page
    2. Research Articles
    3. Short Communications

SEARCH

SEARCH BY CITATION